MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 12 feb 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Fill volume: 225 ml.Flow rate: 5 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown 14:40.Infusion stop time: unknown 05:00.It was reported via fda voluntary medwatch report mw5149669, "5-fluorouracil (5-fu) compounded by (b)(6) on (b)(6) 2023.4000 mg in 225 ml in an ambulatory "balloon pump" (avanos homepump c-series elastomeric pump, lot#30200981, exp: 1/2/2025).These pumps are made and setup to administer the 225 ml over 46 (forty-six) hours.Patient hooked up to pump on (b)(6) 2023 at14:40.Expected the pump to run out around (b)(6) 2023 at 12:40.Patient reported that pump ran empty (b)(6) 2023 at "05:00, 7 hours early.Pharmacy verified via ivx software (photographs of preparation) that correct volume was added to pump prior to dispensing.Patient denied any leaking from pump.Nursing staff denied any issues with pump.Pump was inspected for defects - none found.Patient was educated on possible side effects to faster-than-planned infusion - veteran denied any side effects.Patient instructed to call provider if said side effects develop.Pharmacy has sequestered the 2 remaining avanos homepump c-series elastomeric pumps with lot#30200981, exp: 1/2/2025 pending outcome of this report.".
 
Additional Manufacturer Narrative
The device history record for lot 30200981 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 26 mar 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key18699630
Report Number2026095-2024-00010
Device Sequence Number6194633
Product Code MEB
UDI-Device Identifier00193494135683
UDI-Public00193494135683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2025
Device Model NumberC270050
Device Catalogue NumberN/A
Device Lot Number30200981
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FLUOROURACIL (5-FU)
Patient SexUnknown